# SDR QXEA200501519

- Difficulty date: November 14, 2005
- Submitted: November 15, 2005
- Operation: Air carrier
- Aircraft: N351PH
- Make and model: Dhav DHC8202
- Aircraft serial: 490
- Aircraft time: 18,004 hours, 26,012 cycles
- System (JASC): 2930 · Hydraulic Indicating System
- Part: Hydraulic System
- Condition: Malfunctioned
- Location: Nr 2 Main
- Stage of operation: TO
- How discovered: O
- Nature of condition: J
- Precautionary procedure: C

## Discrepancy

MFR FLIGHT 2125 UPON GEAR RETRACTION, RECEIVED NR 2 ENGINE HYDRAULIC PUMP CAUTION LIGHT, NR 2 MAIN PRESSURE DROPPED TO -0-.  FLUID LEVEL REMAINED NORMAL.  RAN CHECKLIST, CAUTION LIGHT EXTINGUISHED AFTER APPROXIMATELY FIVE MINUTES.  MAIN HYDRAULIC PRESSURE RETURNED TO 3000 PSI.  MAINTENANCE COMPLIED WITH DHC 8 200 AMM MAIN SYSTEM CYCLING TEST TASK 29-00-00-730-801.  NO DEFECTS NOTED.  NR 2 SYSTEM HELD PRESSURE DURING TEST.  NO PARTS REPLACED.  AIRCRAFT RETURNED TO SERVICE.
